# SDR FDEA202104070836

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 113N312212
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W O/B FLAP O/B TRACK CARRIAGE ASSY 2[EA] INNER PHENOLIC PLATES CRACKED  REPAIRED PLATES PER FEDEX EA# F-5750-T0360814-P1
